Doctor insights on:
If Each 5 ml contains:50mg glyceryl guaiacolate,50mgpotassium citrate,1.5mg terbutaline sulphate,14mg diphenhydramine hydrochloride.Safe for pregnancy?
Depends: The most susceptible time for the fetus is during the 1st trimester. After that, most allergy medication or cough medications are likely safe. Diphenhydramine has been associated with a slightly higher risk to develop cleft palate when used in the 1st trimester although the incidence is still very low. ...Read more
I'm using 2 rotacaps for asthma (salbutamol sulphate& ipratropium bromide, fluticasino propionate& formaterol fumarate). Is the long term use safe?
Yes and no: The last drug you mentioned formaterol is a long acting beta agonist (laba). In the us, labas alone are used in treating copd. When used in asthma and to reduce their potential serious side effects, they must be combined with a steroid like fluticasone. ...Read moreSee 2 more doctor answers
Very different: Nasal steroids such as fluticasone work best for nasal congestion and sinus inflammation, while antihistamines such as fexofenadine work better for itching and sneezing. Typically, if you're going to use only one medication, you'll do better with fluticasone than fexofenadine. ...Read more
Dexchloropheniramine maleate tablets have 2mg; chlorpheniramine maleate tablets had 4mg. Dex isomer's more potent? Or ploy to sell more tablets?
Tab difference: hello ~ dex~etc is a totally different substance to chlorphen~etc base. Each compound in organic chem has completely different properties, by adding free radicals (-H, -OH, -S03,-S04,-NH3,NH4) This is not a scam but dose equivalents. Do not mess with dose advised on label ! Take AS DIRECTED ! ALWAYS ! ...Read more
Can taking ferrous gluconate (elemental iron) and fluticasone propionate (flovent hfa inhaler) simultaneously be harmful?
Zyrtec (cetirizine): Polaramine (dexchlorpheniramine maleate) (dexchlorpheniramine) is an older antihistamine that is not used as often due to dosing every 8 hours and side effects (impaired driving ability). Effectiveness of polaramine (dexchlorpheniramine maleate) was similar to Claritin (loratadine) while a study in healthy adults showed zyrtec (cetirizine) to be a better antihistamine than polaramine (dexchlorpheniramine maleate). Go to: http://www.Ncbi.Nlm.Nih.Gov/pubmed/2972549. ...Read moreSee 1 more doctor answer
Citrate vs. HCl: No real difference, both work in the same way and are likely to equivalent in all ways. ...Read more
- Talk to a doctor live online for free
- Clemastine fumarate tablets
- Side effects clemastine fumarate
- Clemastine fumarate side effects
- Ask a doctor a question free online
- Clemastine allergy
- Side effects of clemastine
- Clemastine side effects
- Ferrous fumarate
- Talk to a pharmacologist online for free